# SDR IPXA2022012178118

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,741 hours, 17,807 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Fault Message
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERG DECL'D* NO EQUIP USED,  A/C LANDED UNEVENTFULLY*ON SHORT FINAL WE GOT A SLAT DISAG WENT AROUND ON DOWN WINDW WITH SLATS EXTENDED THE SLAT DISAG LEVELWOULD COME & GO. IT WAS DISPLAYED 4 OR 5 TIMES WE RETRACTED THE SLATS AND IT WENT AWAY SLATS RETRACTEDSLATS RETRACTED NORMALLY LANDED WITH.TC W/REF TO FIM FAULT ISOLATION REFERENCED FIM 31 71 07 INTERROGATED PSEU NO FAULTS REFERED BACK TO FIM 27 50 00 DUE TO NO FLAP INDICATION AND FLAP DISAGREE DURING OPERATION RTS OF FCC 1 AND 2 FLAP SYSTEMS CLEARED FAULTS SYSTEM OK FOR SERVICE
